# SDR 04FDEA02903

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC05021
- Condition: Corroded
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE, LOCATION NR 4 BORE CORRODED.  REMOVED CORROSION IAW DACCMM 57-44-08, INSPECTED IAW DACCMM 57-44-08 AND 20-11-02.  PEENED IAW DACCMM 57-44-08 AND 20-11-01.  PRIMED IAW DC10 SRM 51-21-01 VOL. II.  FABBED BUSHING IAW DACCMM 57-44-08 AND EA 8-5750-81470.  CAD PLATED BUSHING IAW DACCMM 57-44-08 AND 20-10-01.  INSTALLED AND HONED BUSHING IAW DACCMM 57-44-08.  BEGINNING BORE 2.300 INCH FINAL BORE 2.3414 INCH MATERIAL REMOVED .0414 INCH IAW DACCMM 57-44-08.
